Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Borsuk-Ulam type theorems for manifolds


Author: Oleg R. Musin
Journal: Proc. Amer. Math. Soc. 140 (2012), 2551-2560
MSC (2010): Primary 55M35, 55M99, 57R85
Published electronically: November 18, 2011
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper establishes a Borsuk-Ulam type theorem for PL-
manifolds with a finite group action, depending on the free equivariant cobordism class of a manifold. In particular, necessary and sufficient conditions are considered for a manifold with a free involution to be of Borsuk-Ulam type.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 55M35, 55M99, 57R85

Retrieve articles in all journals with MSC (2010): 55M35, 55M99, 57R85


Additional Information

Oleg R. Musin
Affiliation: Department of Mathematics, University of Texas at Brownsville, 80 Fort Brown, Brownsville, Texas 78520
Email: oleg.musin@utb.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-11094-3
PII: S 0002-9939(2011)11094-3
Keywords: Borsuk-Ulam theorem, group action, equivariant cobordism.
Received by editor(s): December 4, 2009
Received by editor(s) in revised form: May 24, 2010, December 18, 2010, January 13, 2011, January 18, 2011, January 23, 2011, and February 24, 2011
Published electronically: November 18, 2011
Additional Notes: This research was supported in part by NSF grant DMS-0807640 and NSA grant MSPF-08G-201.
Communicated by: Alexander N. Dranishnikov
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.